Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

swelling all over the body, cause ?

hy,good morning sir,i was suffering from swelling all over the body,i have done all the reports like cholesterol ,blood sugar,r.a.test,e.c.g., uric acid ,all the reports are normal,and i had also consult dr.bhavin upadhyay(neurosurgeon)and dr.rubin shah,and more,but all are confused,that what to i want to consult any nephrologist .plz.suggest me,what to do?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Implantology 's  Response
Hello Mr. Jay,
Good morning. Swelling in the body can result from accumulation of fluid in the body, also called a edema.
Edema can result from numerous causes, kidney malfunction, drugs like the one used to treat high blood pressure, endocrine diseases like hypothyroidism, liver diseases like liver cirrhosis. You should be seeing a MD medicine doctor who should guide you to a proper tests done and follow it up.
Take care
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor